| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 2
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Earlier issues
Volume 49 Number 3


Research articles

ScienceAsia 49 (2023): 49-55 |doi: 10.2306/scienceasia1513-1874.2023.126


On existence of meromorphic solutions for certain q-difference equation


Changwen Penga, Zongxuan Chenb, Huawei Huangc,*, Lei Taoc

 
ABSTRACT:     We consider the existence of transcendental meromorphic solutions of q-difference equation Xn j=1 cj (z)f (q j z) = P(z, f (z)) Q(z, f (z)), where P(z, f (z)) and Q(z, f (z)) are polynomials in f having rational coefficients and no common roots, cj (z) are rational functions, q ? C and 0 < |q| ? 1. We obtain that such equation has no transcendental meromorphic solutions for the case m = degf P ? degf Q ? 2.

Download PDF

132 Downloads 1734 Views


a School of Mathematics and Information Science, Guiyang University, Guiyang 550005 China
b School of Mathematical Sciences, South China Normal University, Guangzhou 510631 China
c School of Mathematical Sciences, Guizhou Normal University, Guiyang 550001 China

* Corresponding author, E-mail: hwhuang7809@163.com

Received 10 Jan 2022, Accepted 7 Jun 2022